# SDR USAA2011061300012

- Difficulty date: June 9, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 69,470 hours, 46,497 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 - LEVEL 2 EXFOLIATION CORROSION ON FORWARD SIDE OF AFT PRESSURE BULKHEAD AT BS 1016 BETWEEN S27L TO S26R.  REPAIRED FORWARD SIDE OF AFT PRESSURE BULKHEAD AT BS 1016 BETWEEN S27L TO S26R IAW EA 130594.
